# SDR HALA2010031900131

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 91,115 hours, 17,519 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Seal
- Condition: Out Of Position
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  LEFT AILERON BINDS.  FOUND RIGHT INBOARD AILERON OUTBOARD LOWER SEAL AT LEADING EDGE STICKING OUT FOUR INCHES.  RE-SECURED SEAL, SECURITY AND OPS CHECK OK REF FIM 27-11-00 FIG 107.
